MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The western journal of emergency medicine · 2009

Lead toxicity resulting from chronic ingestion of opium.

Jalili Mohammad, Azizkhani Reza

СтатьяПеревод в очереди

Аннотация

A 32-year-old man presented to the emergency department (ED) with lower abdominal pain and constipation. He related chronic ingestion of large amounts of opium. Physical examination showed mild abdominal tenderness and gingival discoloration. Diagnostic studies showed a mild hypochromic, microcytic anemia with basophilic stippling of the red blood cells. Abdominal imaging showed no intra-abdominal pathology. A diagnosis of lead toxicity was confirmed through serum lead levels. The patient was put on chelation therapy and his signs and symptoms started to resolve. As a comprehensive search for other sources of lead was unsuccessful, opium adulterants were considered as the culprit. Chemical analysis of the opium confirmed this. Contaminated drugs have been reported as a source of exposure to toxins such as arsenic or lead. While other reports deal with patients from clinics, this report illustrates lead toxicity from ingestion of contaminated opium in the ED.

Для цитирования: Jalili Mohammad, Azizkhani Reza. Lead toxicity resulting from chronic ingestion of opium.. The western journal of emergency medicine. 2009.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.